Giovanni Leoni
Giovanni Leoni
Professor of Mathematics, Carnegie Mellon University
Email verificata su andrew.cmu.edu - Home page
Titolo
Citata da
Citata da
Anno
A first course in Sobolev spaces
G Leoni
American Mathematical Soc., 2017
7062017
A first course in Sobolev spaces
G Leoni
American Mathematical Soc., 2017
7062017
Modern Methods in the Calculus of Variations: L^ p Spaces
I Fonseca, G Leoni
Springer Science & Business Media, 2007
4992007
Modern Methods in the Calculus of Variations: L^ p Spaces
I Fonseca, G Leoni
Springer Science & Business Media, 2007
4982007
A global method for relaxation
G Bouchitté, I Fonseca, L Mascarenhas
Archive for rational mechanics and analysis 145 (1), 51-98, 1998
1461998
Gradient theory for plasticity via homogenization of discrete dislocations
A Garroni, G Leoni, M Ponsiglione
arXiv preprint arXiv:0808.2361, 2008
1192008
A-quasiconvexity: relaxation and homogenization
A Braides, I Fonseca, G Leoni
ESAIM: Control, Optimisation and Calculus of Variations 5, 539-577, 2000
952000
A Global Method for Relaxation in W1,p and in SBVp
G Bouchitté, I Fonseca, G Leoni, L Mascarenhas
Archive for rational mechanics and analysis 165 (3), 187-242, 2002
802002
A Gamma-convergence result for the two-gradient theory of phase transitions
S Conti, I Fonseca, G Leoni
732001
A Gamma-convergence result for the two-gradient theory of phase transitions
S Conti, I Fonseca, G Leoni
732001
A Gamma-convergence result for the two-gradient theory of phase transitions
S Conti, I Fonseca, G Leoni
732001
Renormalized energy and forces on dislocations
P Cermelli, G Leoni
SIAM journal on mathematical analysis 37 (4), 1131-1160, 2005
622005
Renormalized energy and forces on dislocations
P Cermelli, G Leoni
SIAM journal on mathematical analysis 37 (4), 1131-1160, 2005
622005
Characterization of Sobolev and BV spaces
G Leoni, D Spector
Journal of Functional Analysis 261 (10), 2926-2958, 2011
562011
Characterization of Sobolev and BV spaces
G Leoni, D Spector
Journal of Functional Analysis 261 (10), 2926-2958, 2011
562011
Equilibrium configurations of epitaxially strained crystalline films: existence and regularity results
I Fonseca, N Fusco, G Leoni, M Morini
Archive for rational mechanics and analysis 186 (3), 477-537, 2007
542007
A higher order model for image restoration: the one-dimensional case
GD Maso, I Fonseca, G Leoni, M Morini
SIAM Journal on Mathematical Analysis 40 (6), 2351-2391, 2009
472009
On lower semicontinuity and relaxation
I Fonseca, G Leoni
Proceedings. Section A, Mathematics-The Royal Society of Edinburgh 131 (3), 519, 2001
452001
Necessary and sufficient conditions for the chain rule in Wloc1, 1 (RN; Rd) and BVloc (RN; Rd)
G Leoni, M Morini
Journal of the European Mathematical Society 9 (2), 219-252, 2007
402007
A Very Singular Solution for the Porous Media Equationut= Δ (um)− upWhen 0< m< 1
G Leoni
journal of differential equations 132 (2), 353-376, 1996
391996
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20